# SDR ASAA2022022037526

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,881 hours, 15,776 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 2891
- Condition: Inoperative
- Location: Refueling Panel
- Part time: 61,844 hours, 24,488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS #1 TANK LEVEL GUAGE DOES NOT TEST CORRECTLY. "TANK 1" LINE DOES NOT POPULATE W/ "8'S". GROUNDED - YES. REF B737-800 AMM 28-41-61/401. REMOVED AND REPLACED #1 REFUEL PANEL INDICATOR. OPS TESTS NORMAL.
